# SDR DALA2021062303391

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs1620-1640 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CRACK ON INTERCOSTAL BTW FRAMES STA 1620 TO 1640 AT STR 13LH. CORRECTIVE ACTION: SUMMARY OF NRC 00727. INTERCOSTAL BTW FRAMES STA 1620 TO 1640 AT STR 13LH WAS REPLACD PER B-757-200 SRM. (1845754)
